# SDR SWAA2024022945272

- Difficulty date: January 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 Rbl 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM 294.5 LOCATED RBL 53 WL 208.1 AT FWD GALLEY AREA.     REPAIRED FLOOR BEAM BS 294.5 LOCATED RBL 16 RBL 60 WL 208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 53-10-51-2R-16 REPAIR 16.
